# SDR DALA2019112705117

- Difficulty date: November 27, 2019
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 77,909 hours, 29,366 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5643 SECTION I REPAIR TO RH WING DRY BAY FUEL BARRIER REQUIRES SECTION II REPAIR WITHIN 24 MONTHS. CORRECTIVE ACTION: REF ERA 583355 REV A. (1377981)
